# SDR AC2A201210010001

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N39LR
- Make and model: Bell 206L-1
- Aircraft serial: 45654
- Aircraft time: 6,745 hours
- Engine: Allsn 250C30
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Condition: Cracked
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER APPROACH TO INTRACOASTAL, WHILE IN A HOVER, BEGAN RIGHT PEDAL TURN TO TAXI TO THE PAD.  LOOKED AT TORQUE GAUGE BEFORE BEGINNING RIGHT PEDAL TURN. TORQUE WAS 60 PERCENT-70 PERCENT. AS I BEGAN RIGHT PEDAL TURN, CROSS-CHECKED TORQUE GAUGE AND SAW A TORQUE SPIKE, FOLLOWED BY A BANG NOISE.
